Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wowitsvincent

Accutane Dry Eyes

Recommended Posts

I'm pretty sure this is one of the more common side effects of Accutane and it should say in your manual that you got...

But if you're really concerned just call your derm and ask...never hurts to ask wink.gif

Share this post


Link to post
Share on other sites

Hey I was on Accutane from December 2003-May 2004 and I had dry eyes throught that time....I had to buy a pair of glasses because every once in a while I couldn't even wear my contacts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×